MAUDE Adverse Event Report: MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6946M55
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Electric Shock (2554); Shock from Patient Lead(s) (3162)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient received more than fifty shocks recently.There was no evidence of significant ventricular arrhythmias.The right ventricular (rv) lead shows poor sensing as was suspected of malfunctioning.The implantable cardioverter defibrillator (icd) was also suspected of malfunctioning.Therefore, since the cause of the shocks could not be identified the physician decided to remove the icd to prevent further shocks.The rv lead remains in use.The patient is enrolled in the product surveillance registry/pan cvg study.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further clarified that since the implantable cardioverter defibrillator (icd) was removed the right ventricular (rv) lead was capped and remains in the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was later reported that a possible right ventricular (rv) lead fracture was suspected.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was later reported that the shocks were due to lead fracture.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7700800
Report Number2649622-2018-11742
Device Sequence Number19112774
Product Code LWS
UDI-Device Identifier00643169335561
UDI-Public00643169335561
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2018
Device Model Number6946M55
Device Catalogue Number6946M55
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/31/2018
06/03/2018
08/13/2018
08/08/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date08/06/2018
08/14/2018
08/24/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age65 YR
Patient Weight73